Über die Reductiblen Algebraischen Curven

M. Noether Erlangen

TBD mathscidoc:1701.33126

Acta Mathematica, 8, (1), 161-192, 1886.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:39 uploaded by actaadmin ] [ 66 downloads ] [ 0 comments ]
@inproceedings{m.1886über,
  title={Über die Reductiblen Algebraischen Curven},
  author={M. Noether},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202939930983835},
  booktitle={Acta Mathematica},
  volume={8},
  number={1},
  pages={161-192},
  year={1886},
}
M. Noether. Über die Reductiblen Algebraischen Curven. 1886. Vol. 8. In Acta Mathematica. pp.161-192. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202939930983835.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved